Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Error Estimates of Finite Element Methods for the Nonlinear Backward Stochastic Stokes Equations

Error Estimates of Finite Element Methods for the Nonlinear Backward Stochastic Stokes Equations

Year:    2025

Author:    Yongwang Sun, Weidong Zhao, Wenju Zhao

CSIAM Transactions on Applied Mathematics, Vol. 6 (2025), Iss. 1 : pp. 31–62

Abstract

This paper is concerned with the numerical analyses of finite element methods for the nonlinear backward stochastic Stokes equations (BSSEs) where the forcing term is coupled with z. Under several developed analysis techniques, the error estimates of the proposed semi-discrete and fully discrete schemes, as well as their boundedness, are rigorously presented and established. Optimal convergence rates of the fully discrete scheme are obtained not only for the velocity u and auxiliary stochastic process z but also for the pressure p. For the efficiency of solving BSSEs, the proposed numerical scheme is parallelly designed in stochastic space. Numerical results are finally provided and tested in parallel to validate the theoretical results.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/csiam-am.SO-2024-0021

CSIAM Transactions on Applied Mathematics, Vol. 6 (2025), Iss. 1 : pp. 31–62

Published online:    2025-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    32

Keywords:    Backward stochastic Stokes equations variational methods finite element method error estimates.

Author Details

Yongwang Sun Email

Weidong Zhao Email

Wenju Zhao Email